Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify crash?/zana

Posted by stargazer on May 4, 2007, at 5:27:01

In reply to Re: Abilify crash? DXM, posted by zana on May 2, 2007, at 7:58:14

I would possibly do two things. The Emsam patch can be removed before going to bed to reduce the stimulating effects. Some here have done that.

Also, you could increase the Abilify to 5 mg for a few days and see what happens.

What is the reason you are on 2.5, was more too much?

I started at 2.5 myself , went to 5 mg, held there and then increased it to 5 mg and 2.5 for a total of 7.5 mg. Some days I have taken 5 mg and 5 mg (total of 10) but not sure what dose is the best yet.

I also take amphetamine at a very low dose (5 mg) with the Abilify to increase`my energy and focus. I know all this experimentation is not good but I feel better if I have some control over doing this myself. If it was up to my pdoc I would probably be on 30 mg of Abilify with lots of side effects since he always oushes the dose too high, too quickly.

I definately believe a lower dose of Abilify works best for me.

I'm also on Emsam 6 mg. I sleep fine but always have so that usually is not an issue.

Stargazer


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stargazer thread:755041
URL: http://www.dr-bob.org/babble/20070502/msgs/755719.html